I got the depo birth control shot almost 2 months ago and i'm starting 2 show what look to be reactions to the shot is it possible that my body is just now showing side effects from it?


Hi, No, side effects should

Hi,

No, side effects should show up with a few days at the latest. You need to call the doctor who gave you the shot and ask him/her what is going on.

Best of Luck,
TammyM

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness